Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 948236, 10 pages
http://dx.doi.org/10.1155/2011/948236
Research Article

A Special Class of Univalent Functions in Hele-Shaw Flow Problems

1Faculty of Economics and Business Administration, Babeş-Bolyai University, 400591 Cluj-Napoca, Romania
2Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 400084 Cluj-Napoca, Romania

Received 7 December 2010; Accepted 23 February 2011

Academic Editor: Yoshikazu Giga

Copyright © 2011 Paula Curt and Denisa Fericean. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. E. Hohlov, D. V. Prokhorov, and A. J. Vasil’ev, “On geometrical properties of free boundaries in the Hele-Shaw flows moving boundary problem,” Lobachevskii Journal of Mathematics, vol. 1, pp. 3–12, 1998. View at Google Scholar
  2. K. Kornev and A. Vasil’ev, “Geometric properties of the solutions of a Hele-Shaw type equation,” Proceedings of the American Mathematical Society, vol. 128, no. 9, pp. 2683–2685, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. Prokhorov and A. Vasil'ev, “Convex dynamics in Hele-Shaw cells,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 11, pp. 639–650, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Vasil’ev, “Univalent functions in the dynamics of viscous flows,” Computational Methods and Function Theory, vol. 1, no. 2, pp. 311–337, 2001. View at Google Scholar
  5. A. Vasil’ev, “Univalent functions in two-dimensional free boundary problems,” Acta Applicandae Mathematicae, vol. 79, no. 3, pp. 249–280, 2003. View at Publisher · View at Google Scholar
  6. A. Vasil’ev and I. Markina, “On the geometry of Hele-Shaw flows with small surface tension,” Interfaces and Free Boundaries, vol. 5, no. 2, pp. 183–192, 2003. View at Publisher · View at Google Scholar
  7. L. A. Galin, “Unsteady filtration with a free surface,” Doklady Akademii Nauk USSR, vol. 47, pp. 246–249, 1945. View at Google Scholar · View at Zentralblatt MATH
  8. P. Y. Polubarinova-Kochina, “On a problem of the motion of the contour of a petroleum shell,” Doklady Akademii Nauk USSR, vol. 47, pp. 254–257, 1945 (Russian). View at Google Scholar
  9. P. J. Poloubarinova-Kochina, “Concerning unsteady motions in the theory of filtration,” vol. 9, no. 1, pp. 79–90, 1945 (Russian). View at Google Scholar
  10. Y. P. Vinogradov and P. P. Kufarev, “On a problem of filtration,” Akademii Nauk USSR, vol. 12, pp. 181–198, 1948 (Russian). View at Google Scholar
  11. B. Gustafsson and A. Vasil’ev, Conformal and Potential Analysis in Hele-Shaw Cells, Advances in Mathematical Fluid Mechanics, Birkhäuser, Basel, Switzerland, 2006.
  12. L. Brickman, “Φ˜-like analytic functions—I,” Bulletin of the American Mathematical Society, vol. 79, pp. 555–558, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. I. Graham and G. Kohr, Geometric Function Theory in One and Higher Dimensions, vol. 255 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2003.
  14. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975.